MathSciNet Relay Station
MathSciNet bibliographic data
MR2436414 (2009g:06012) 06D72
Yin, Yuanqiang; Li, Hongxing The characterizations of $h$-hemiregular hemirings and $h$-intra-hemiregular hemirings. Inform. Sci. 178 (2008), no. 17, 3451–3464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement